L. Babai, On the Order of Uniprimitive Permutation Groups, The Annals of Mathematics, vol.113, issue.3, pp.553-568, 1981.
DOI : 10.2307/2006997

R. F. Bailey, J. Cáceres, D. Garijo, A. González, A. Márquez et al., Resolving sets for Johnson and Kneser graphs, European Journal of Combinatorics, vol.34, issue.4, 2011.
DOI : 10.1016/j.ejc.2012.10.008

R. F. Bailey and P. J. Cameron, Base size, metric dimension and other invariants of groups and graphs, Bulletin of the London Mathematical Society, vol.43, issue.2, pp.209-242, 2011.
DOI : 10.1112/blms/bdq096

A. Beutelspacher, Partitions of finite vector spaces: An application of the frobenius number in geometry, Archiv der Mathematik, vol.293, issue.1, pp.202-20879, 1978.
DOI : 10.1007/BF01226438

A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs, 1989.

J. Cáceres, D. Garijo, A. González, A. Márquez, and M. L. Puertas, Dimensión métrica y número determinante de los grafos de kneser y los grafos de johnson, Avances en Matemática Discreta en Andalucía y en el Algarve, Galaroza, 2009.

P. Dembowski, Finite Geometries, 1968.
DOI : 10.1007/978-3-642-62012-6

F. Harary and R. A. Melter, On the metric dimension of a graph, Ars Combin, vol.2, pp.191-195, 1976.

R. A. Horn and C. R. Johnson, Matrix Analysis, 1985.

L. Lovász, On the ratio of optimal integral and fractional covers, Discrete Mathematics, vol.13, issue.4, pp.383-390, 1975.
DOI : 10.1016/0012-365X(75)90058-8

P. J. Slater, Leaves of trees, Congr. Numer, vol.14, pp.549-559, 1975.